Ongoing neuropathy since surgery radical nephrectomy

  • 7 replies
  • 49 subscribers
  • 456 views

Hello

16 months ago I had a radical nephrectomy and tumour removed 

I am on monitoring only but have developed significant nerve pulsing and joint pain

GP just days there’s no medical answer and wants to keep prescribing antidepressants 

anyone have similar experience?

  • Hi Nettywill, I think I'm having the same as you. I'm having alot of joint pain around the hip area, which is annoying coz I'm trying to get healthier an to get out walking more. Also I'm having pain in and around my wound area, my op was Feb last year.  Alot of discomfort around my stomach area too and I seem to be having to take alot of deep breaths lately.  My head is wrecked thinking the worst. Had my check up scan this February an all was good. So not sure whats happening with me. Sorry, that was along post. Hope you find out whats going on with you. xx

  • Hi Nettywill and Meloria, 

    So sorry to hear you both have painful joints I have not suffered from that but I do have painful joints as I have arthritis and at the moment I am walking with a stick, I am pleased you don’t have to have anymore treatment just scan every so often, I am not sure how antidepressants will help with joint pain but I am not a doctor so I would have to question that, I hope they find out what causing your problems and help will follow try to stay positive and look after yourselves Sandy 

    Sandra 55
  • Thank you it’s so hard not to worry and GP just dismissing everything I ask . Ill keep trying and keep you informed of any insight

  • Thanks Sandy for your reply 

  • Hello Nettywill and Meloria, I’m so sorry you are going through this. I’m 53, last May 22 I was removed my left kidney and a 16cm tumor. Last September 22 I was diagnosed metastasis in my right lung. Last November I started an immunotherapy treatment, and completed my 8th cycle a couple of weeks ago. After my third cycle, I started having joints pain, in the shoulders the most, later swollen hands, wrists pain, and then in the knees, especially the left one. The oncologist told me these are the side effects of the medication. It affects so much to the tendons. I started to treat this pain with morphine 5mg tablets 3-4 months ago but feel I am adapting to the medication and doesn’t work enough. I will discuss this over my next appointment. I hope this is helpful 

  • If anyone is taking Ciprofloxicin that has side affects which include joint pain. I took that for a liver infection and the pain was unbearable until I stopped taking it.